顔写真

顔写真

武田 秀一郎
Takeda Shuichiro
武田 秀一郎
Takeda Shuichiro
理学研究科 数学専攻,准教授

経歴 5

  1. 2022年10月 ~ 継続中
    大阪大学 大学院理学研究科 数学専攻 准教授

  2. 2011年9月 ~ 2022年8月
    ミズーリ大学コロンビア校 数学科 准教授

  3. 2008年8月 ~ 2011年5月
    パデュー大学

  4. 2007年9月 ~ 2008年8月
    ネゲヴ・ベン=グリオン大学

  5. 2006年9月 ~ 2007年6月
    カリフォルニア大学サンディエゴ校

学歴 4

  1. University of Pennsylvania Mathematics

    2001年8月 ~ 2006年5月

  2. San Francisco State University Mathematics

    2000年1月 ~ 2001年8月

  3. San Francisco State University Philosophy

    1997年8月 ~ 2000年1月

  4. 東京理科大 工学部機械工学科

    1993年4月 ~ 1997年3月

研究内容・専門分野 1

  1. 自然科学一般 / 代数学 / 整数論、表現論

論文 20

  1. On local L-factors for Archimedean GL(n)

    Moshe Adrian, Shuichiro Takeda

    Journal of Algebra 2024年5月 研究論文(学術雑誌)

    出版者・発行元:Elsevier BV
  2. A local converse theorem for Archimedean GL(n)

    Moshe Adrian, Shuichiro Takeda

    Forum Mathematicum Vol. 35 No. 2 p. 793-808 2023年3月31日 研究論文(学術雑誌)

  3. Contragredients and a multiplicity one theorem for general spin groups

    Melissa Emory, Shuichiro Takeda

    Mathematische Zeitschrift Vol. 303 No. 3 2023年2月19日 研究論文(学術雑誌)

    出版者・発行元:Springer Science and Business Media LLC
  4. On Relatively Tempered Representations for p-adic Symmetric Spaces

    Shuichiro Takeda

    Progress in Mathematics p. 263-289 2019年 論文集(書籍)内論文

    出版者・発行元:Springer Singapore
  5. Remarks on metaplectic tensor products forcovers of GLr

    Shuichiro Takeda

    Pacific Journal of Mathematics Vol. 290 No. 1 p. 199-230 2017年7月7日 研究論文(学術雑誌)

    出版者・発行元:Mathematical Sciences Publishers
  6. Hecke algebra correspondences for the metaplectic group

    Shuichiro Takeda, Aaron Wood

    Transactions of the American Mathematical Society Vol. 370 No. 2 p. 1101-1121 2017年5月30日 研究論文(学術雑誌)

    出版者・発行元:American Mathematical Society (AMS)
  7. Metaplectic Tensor Products for Automorphic Representation of GL~(r)

    Shuichiro Takeda

    Canadian Journal of Mathematics Vol. 68 No. 1 p. 179-240 2016年2月1日 研究論文(学術雑誌)

    出版者・発行元:Canadian Mathematical Society
  8. On the Howe duality conjecture in classical theta correspondence

    Wee Teck Gan, Shuichiro Takeda

    Advances in the Theory of Automorphic Forms and Their 𝐿-functions p. 105-117 2016年

    出版者・発行元:American Mathematical Society
  9. On a certain metaplectic Eisenstein series and the twisted symmetric square L-function

    Shuichiro Takeda

    Mathematische Zeitschrift Vol. 281 No. 1-2 p. 103-157 2015年10月 研究論文(学術雑誌)

    出版者・発行元:Springer Science and Business Media LLC
  10. A proof of the Howe duality conjecture

    Wee Teck Gan, Shuichiro Takeda

    Journal of the American Mathematical Society Vol. 29 No. 2 p. 473-493 2015年7月13日 研究論文(学術雑誌)

    出版者・発行元:American Mathematical Society (AMS)
  11. The regularized Siegel–Weil formula (the second term identity) and the Rallis inner product formula

    Wee Teck Gan, Yannan Qiu, Shuichiro Takeda

    Inventiones mathematicae Vol. 198 No. 3 p. 739-831 2014年12月 研究論文(学術雑誌)

    出版者・発行元:Springer Science and Business Media LLC
  12. The twisted symmetric square L-function of GL(r)

    Shuichiro Takeda

    Duke Mathematical Journal Vol. 163 No. 1 2014年1月15日 研究論文(学術雑誌)

    出版者・発行元:Duke University Press
  13. On the lattice model of the Weil representation and the Howe duality conjecture

    Shuichiro Takeda

    Journal of the Ramanujan Mathematical Society Vol. 29 No. 3 p. 321-378 2012年6月

  14. Theta correspondences for 𝐺𝑆𝑝(4)

    Wee Teck Gan, Shuichiro Takeda

    Representation Theory of the American Mathematical Society Vol. 15 No. 21 p. 670-718 2011年11月1日 研究論文(学術雑誌)

    出版者・発行元:American Mathematical Society (AMS)
  15. The local Langlands conjecture for GSp(4)

    Wee Teck Gan, Shuichiro Takeda

    Annals of Mathematics Vol. 173 No. 3 p. 1841-1882 2011年5月1日 研究論文(学術雑誌)

    出版者・発行元:Annals of Mathematics
  16. Some local-global non-vanishing results of theta lifts for symplectic-orthogonal dual pairs

    Shuichiro Takeda

    Journal für die reine und angewandte Mathematik (Crelles Journal) Vol. 2011 No. 657 2011年1月 研究論文(学術雑誌)

    出版者・発行元:Walter de Gruyter GmbH
  17. On the regularized Siegel–Weil formula (the second term identity) and non-vanishing of theta lifts from orthogonal groups

    Wee Teck Gan, Shuichiro Takeda

    Journal für die reine und angewandte Mathematik (Crelles Journal) Vol. 2011 No. 659 2011年1月 研究論文(学術雑誌)

    出版者・発行元:Walter de Gruyter GmbH
  18. On Shalika periods and a theorem of Jacquet-Martin

    Wee Teck Gan, Shuichiro Takeda

    American Journal of Mathematics Vol. 132 No. 2 p. 475-528 2010年 研究論文(学術雑誌)

    出版者・発行元:Project Muse
  19. The Local Langlands Conjecture for Sp(4)

    Wee Teck Gan, Shuichiro Takeda

    International Mathematics Research Notices Vol. 2010 No. 15 p. 2987-3038 2010年 研究論文(学術雑誌)

    出版者・発行元:Oxford University Press (OUP)
  20. Some local-global non-vanishing results for theta lifts from orthogonal groups

    Shuichiro Takeda

    Transactions of the American Mathematical Society Vol. 361 No. 10 p. 5575-5575 2009年10月1日 研究論文(学術雑誌)

    出版者・発行元:American Mathematical Society (AMS)